MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061453520
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a04060 captures the reportable event of stent buckled material inside the patient.
 
Event or Problem Description
It was reported that a percuflex ureteral stent was used in a lithotripsy for right renal stone procedure in the right kidney.During the procedure and inside the patient, it was noticed that the stent was wrinkled.The procedure was completed with another of the same device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a04060 captures the reportable event of stent buckled material inside the patient.Block h11: investigation analysis the complaint device was not returned for evaluation.Based on the information available and the analysis performed, there was no evidence from the manufacturing review to indicate that the device malfunctioned due to a process related defect.The most probable cause of the reported event could not be established due to the lack of physical evidence.Without a device evaluation or additional objective evidence, the potential causes that may have contributed to the event remain unknown.A review of the device history record (dhr) confirmed that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and verified that the events stent/delivery system difficult to advance and stent kinked are included in the product risk documentation.These event types have been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the available information, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description

Brand Name
PERCUFLEX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24492884
Report Number2124215-2026-11575
Device Sequence Number12006982
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)280615(10)36759852
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0036759852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient Weight61 KG